# SDR SIMA200130802

- Difficulty date: November 4, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED PS-2 CHECK, MAINTENANCE REPORTED THE EMERGENCY LIGHT FAILED THE OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT BATTERY PACKS (S/N'S 1366, 1604) AT POSITIONS 62WL AND 73WL IAW ATR MM 33-51-21.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
